# SDR C2XA03TY004

- Difficulty date: January 15, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 11,505 hours, 9,076 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009406
- Condition: Damaged
- Location: Rt Aileron
- Part time: 8,756 hours, 7,171 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3-C INSPECTION THE RT AILERON PCA ATTACH FITTING WAS FOUND DAMAGE AND THE BOLT FROZEN.  MAINTENANCE REMOVED AND REPLACED THE RT HAND AILERON PCA ATTACH FITTING, PRIMED AND PAINTED IAW EC 5750-01177.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
